Shigeru Kanemitsu ; Takako Kuzumaki ; Jerzy Urbanowicz - On congruences for certain sums of E. Lehmer's type

hrj:1356 - Hardy-Ramanujan Journal, January 1, 2014, Volume 38 - https://doi.org/10.46298/hrj.2014.1356
On congruences for certain sums of E. Lehmer's type

Authors: Shigeru Kanemitsu ; Takako Kuzumaki ; Jerzy Urbanowicz

Let n > 1 be an odd natural number and let r (1 < r < n) be a natural number relatively prime to n. Denote by χn the principal character modulo n. In Section 3 we prove some new congruences for the sums T r,k (n) = n r ] i=1 (χn(i) i k) (mod n s+1) for s ∈ {0, 1, 2}, for all divisors r of 24 and for some natural numbers k.We obtain 82 new congruences for T r,k (n), which generalize those obtained in [Ler05], [Leh38] and [Sun08] if n = p is an odd prime. Section 4 is an appendix by the second and third named authors. It contains some new congruences for the sums Ur(n) = n


Volume: Volume 38
Published on: January 1, 2014
Submitted on: January 14, 2016
Keywords: Congruence,generalized Bernoulli number,special value of L-function,ordinary Bernoulli number,Bernoulli polyno- mial,Euler number,2010 Mathematics Subject Classification. primary 11B68; secondary 11R42, 11A07,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 266 times.
This article's PDF has been downloaded 205 times.